# SDR FDEA201304290886

- Difficulty date: April 29, 2013
- Submitted: April 29, 2013
- Operation: Air carrier
- Aircraft: N892FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 38707
- Aircraft time: 6,742 hours, 976 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 294W5110568
- Part serial: 11800
- Condition: Failed
- Location: Nr 12
- Part time: 8,980 hours, 1,212 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX POST FLIGHT INSPECTION,  NR 12 TIRE TREAD MISSING.  R & R WHEEL IAW MM 32-45-01-4.
